U.S. doctors online nowAsk doctors free
MI
A 38-year-old male asked:

I switched from 2 doses of geodon and topamax, 80 mg and 100 mg respectively, to 1 dose 3 months ago. i have thigh, buttock, and stomach pain after 1.5 months. could this be withdrawal symptoms? could i simply go back to 2 doses?

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Diagnosis: You don't mention for what condition you're taking these meds and consequently we can't comment on dosing. However dosage of these types of medications should not be altered by the patient without the supervision of the prescribing MD. I am reluctant to attribute your pain symptoms, especially abdominal pain, to dose reduction. Discuss with your MD for instructions & advice.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 10, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.